Advertisement

Mathematische Zeitschrift

, Volume 200, Issue 3, pp 429–466 | Cite as

Estimates of invariant metrics on pseudoconvex domains of dimension two

  • David W. Catlin
Article

Keywords

Pseudoconvex Domain Invariant Metrics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aladro, G.: Thesis, Pennsylvania State UniversityGoogle Scholar
  2. 2.
    Bedford, E. and Fornaess, J.E.: Biholomorphic maps of weakly pseudoconvex domains. Duke Math. J.45, 711–719 (1978)Google Scholar
  3. 3.
    Bergman, S.: The kernel function and conformal mapping. Math. Surveys (1970), Providence. 2nd ed.Google Scholar
  4. 4.
    Bloom, T., Graham, I.: A geometric characterization of points of typem on real submanifolds of ℂn. J. Differ. Geom.12, 171–182 (1977)Google Scholar
  5. 5.
    Catlin, D.: Subelliptic estimates for the\(\bar \partial \)-Neumann problem on pseudoconvex domains. Ann. Math.126, 131–191 (1987)Google Scholar
  6. 6.
    Catlin, D.: Invariant metrics on pseudoconvex domains. Proceedings of 1981 Hang Zhou conference on several complex variables. Basel: Birkhäuser (1984)Google Scholar
  7. 7.
    Diederich, K.: Das Randverhalten der Bergmanschen Kernfunktion und Metrik in streng pseudokonvexen Gebieten. Math. Ann.187, 9–36 (1970)Google Scholar
  8. 8.
    Diederich, K., Fornaess, J.: Proper holomorphic maps onto pseudoconvex domains with realanalytic boundary. Ann. Math.110, 575–592 (1979)Google Scholar
  9. 9.
    Diederich, K., Fornaess, J., Herbort, G.: Boundary behavior of the Bergman metric. Proc. Symp. Pure Math.41, 59–67 (1982)Google Scholar
  10. 10.
    Fefferman, C.: The Bergman kernel and biholomorphic, mappings of pseudoco nvex domains. Invent. Math.26, 1–65 (1974)Google Scholar
  11. 11.
    Graham, I.: The boundary behavior of the Caratheodory and Kobayashi metrics on strictly pseudoconvex domains in ℂn with smooth boundary. Trans. Am. Math. Soc.207, 219–240 (1975)Google Scholar
  12. 12.
    Hahn, K.T.: Inequality between the Bergman metric and the Caratheodory differential metric. Proc. Am. Math. Soc.68, 193–194 (1978)Google Scholar
  13. 13.
    Hörmander, L.: Introduction to complex analysis in several variables. Princeton: Van Nostrand 1966Google Scholar
  14. 14.
    Hörmander, L.:L 2 estimates and existence theorems for the\(\bar \partial \)-operator. Acta Math.113, 89–152 (1965)Google Scholar
  15. 15.
    Kobayashi, S.: Hyperbolic manifolds and holomorphic mappings. New York Basel: Marcel Dekker 1970Google Scholar
  16. 16.
    Kohn, J.J.: Global regularity for\(\bar \partial \) on weakly pseudoconvex manifolds. Trans. Am. Math. Soc.181, 273–292 (1973)Google Scholar
  17. 17.
    Kohn, J.J.: Boundary behavior of\(\bar \partial \) on weakly pseudoconvex manifolds of dimension two. J. Differ. Geom.6, 523–542 (1972)Google Scholar
  18. 18.
    Krantz, S.: Fatou Theorems on domains in ℂn. Bull Am. Math. Soc.16, 93–96 (1987)Google Scholar
  19. 19.
    Lempert, L.: La Metrique de Kobayashi et la representation des domaines sur la boule. Bull. Soc. Math. France109, 427–474 (1981)Google Scholar
  20. 20.
    Nagel, A., Stein, E.M., Wainger, S.: Boundary behavior of functions holomorphic in domains of finite type. Proc. Natl. Acad. Sci. USA78, 6596–6599 (1981)Google Scholar
  21. 21.
    Nagel, A., Stein, E.M., Wainger, S.: Balls and metrics defined by vector fields I: basic properties. Acta Math.155, 103–147 (1985)Google Scholar
  22. 22.
    Pflug, P.: Quadratintegrable holomorphische Funktionen und die Serre-Vermutung. Math. Ann.216, 285–288 (1975)Google Scholar
  23. 23.
    Range, R.M.: The Caratheodory metric and holomorphic maps on a class of weakly pseudoconvex domains. Pac. J. Math.78, 173–189 (1978)Google Scholar
  24. 24.
    Rothschild, L., Stein, E.M.: Hypoelliptic differeintial operators and nilpotent groups. Acta Math.137, 247–320 (1976)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • David W. Catlin
    • 1
  1. 1.Department of MathematicsPurdue UniversityWest LafayetteUSA

Personalised recommendations